MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY STEERABLE; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ACUITY STEERABLE; IMPLANTABLE LEAD
Model Number 4554
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this left ventricular (lv) lead was part of a system revision due to infection.There was no additional adverse patient effects were reported.This lv lead was explanted.

Brand Name
ACUITY STEERABLE
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key21955395
Report Number2124215-2025-28351
Device Sequence Number15270221
Product Code NVY
UDI-Device Identifier00802526419324
UDI-Public(01)00802526419324(17)080522
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P050046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/22/2008
Device Model Number4554
Device Catalogue Number4554
Device Lot Number156029
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Initial Report FDA Received Date05/02/2025
Date Device Manufactured05/22/2006
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age66 YR
Patient SexMale